Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Greensfield's risk assessment

    Avaliação de risco para evento trombótico venoso (tev), sugiro inclusão deste ao app . Grato att

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  3. SCCAI

    Please do one for the simple clinical colitis activity index. Cheers

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  4. NAPLS

    This is a screening tool for psychotic risk.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  6. Behavioral Pain Scale - Not intubated

    I miss somehow the above scale, see chanques, 2009

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. Oxford acute severe score

    For acute severe UC patient risk of colectomy
    Available online. Please add

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  8. AAA SCORE

    Podem por gentileza disponibilizar o AAA SCORE. Para avaliação de risco pré-op de Aneuridma de aorta abdominal?
    The Abdominal Aortic Aneurysm Statistically Corrected Operative Risk Evaluation (AAA SCORE) for predicting mortality after open and endovascular interventions. J Vasc Surg 61(1):35–43. All enquiries should be sent to the author at

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  10. AG Ratio

    A/G ratio= (Albumin Level)/(Total Protein - Albumin).

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. Revised Mayo Risk Score

    Risiko-Stadien bei AL-Amyloidose

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. 3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  14. 3 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  15. Hamilton Score

    Do any folks regularly use the Hamilton Score for ruling out DVT?

    Diagnosis of lower limb deep venous thrombosis in emergency department patients: performance of Hamilton and modified Wells scores.

    The Hamilton score is calculated as follows [69]:

    ●Plaster immobilization of lower limb: 2 points
    ●Active malignancy (within six months or current): 2 points
    ●Strong clinical suspicion of DVT without other diagnostic possibilities: 2 points
    ●Bed rest (>3 days) or recent surgery (within four weeks): 1 point
    ●Male sex: 1 point
    ●Calf circumference >3 cm on affected side (measured 10 cm below tibial tuberosity): 1 point
    ●Erythema: 1 point
    For…

    23 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  16. Globe score for PBC

    Scorning using age, serum bilirubin, albumin, alkaline phosphatase and platelet count for Primary biliary cholangitis

    11 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Roland Morris

    Grado de incapacidad en Lumbalgia

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Formule Rautaharju

    Formule pour calculer le QTc en cas de QRS élargis
    QTc = QT - 155 x (60 / FC-1) - 0.93 x (QRS - 139) + k
    K = - 22 ms chez les hommes, - 34 ms chez les femmes
    P95 = 450 ms, P98 = 460 ms

    5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. ICU acquired weakness

    ICU-acquired weakness (ICUAW) is a common (25%) and important diagnosis (prolonged ICU and hospital stay, protracted ventilation, and increased hospital and 1 year mortality) in ICU patients. Diagnosis is established clinically using the MRC sum score (MRC for 12 muscle groups; scores from 0 to 60; If the score<48 ICUAW is established) or handgrip dynamometer (Stevens, Crit Care Med 2009; 37, suppl: s299-s308); Latronico & Bolton, Lancet Neurology 2011; 20:931-41).
    Adding the MRC sum score would be mostly helpful.
    Thank you for consideration.
    Nicola Latronico

    2 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)

Formula Suggestions

Categories